MAUDE Adverse Event Report: TELEFLEX MEDICAL ET TUBE,CF,7.0; TUBE, TRACHEAL (W/WO CONNECTOR

TELEFLEX MEDICAL ET TUBE,CF,7.0; TUBE, TRACHEAL (W/WO CONNECTOR
Catalog Number 5-10114
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that: "(b)(6) 2025, the doctor found cuff leakage when using on patient.Change new tube.".
 
Additional Manufacturer Narrative
Qn#(b)(4).Customer complaint cannot be confirmed due the product sample is not available to perform a proper investigation and determinate the root cause.If the alleged defect samples become available at a later date, this complaint will be updated accordingly.Dhr showed no results related to the reported issue.

Brand Name
ET TUBE,CF,7.0
Common Device Name
TUBE, TRACHEAL (W/WO CONNECTOR
Manufacturer (Section D)
TELEFLEX MEDICAL
morrisville NC
Manufacturer (Section G)
TELEFLEX MEDICAL
rancho el descanso
tecate 21478
MX   21478
Manufacturer Contact
elaine cully
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key22042171
Report Number3003898360-2025-00414
Device Sequence Number9280914
Product Code BTR
UDI-Device Identifier04026704396801
UDI-Public(01)04026704396801(11)211123(17)261122(10)73L2100884(21)
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K822082
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5-10114
Device Lot Number73L2100884
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2025
Initial Report FDA Received Date05/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT REPORTED.
Patient SexUnknown